Tropical formulae for summation over a part of SL(2,Z)

N. Kalinin, M. Shkolnikov, European Journal of Mathematics 5 (2019) 909–928.


Journal Article | Published | English

Scopus indexed
Author
Department
Publishing Year
Date Published
2019-09-15
Journal Title
European Journal of Mathematics
Volume
5
Issue
3
Page
909–928
ISSN
eISSN
IST-REx-ID
441

Cite this

Kalinin N, Shkolnikov M. Tropical formulae for summation over a part of SL(2,Z). European Journal of Mathematics. 2019;5(3):909–928. doi:10.1007/s40879-018-0218-0
Kalinin, N., & Shkolnikov, M. (2019). Tropical formulae for summation over a part of SL(2,Z). European Journal of Mathematics, 5(3), 909–928. https://doi.org/10.1007/s40879-018-0218-0
Kalinin, Nikita, and Mikhail Shkolnikov. “Tropical Formulae for Summation over a Part of SL(2,Z).” European Journal of Mathematics 5, no. 3 (2019): 909–928. https://doi.org/10.1007/s40879-018-0218-0.
N. Kalinin and M. Shkolnikov, “Tropical formulae for summation over a part of SL(2,Z),” European Journal of Mathematics, vol. 5, no. 3, pp. 909–928, 2019.
Kalinin N, Shkolnikov M. 2019. Tropical formulae for summation over a part of SL(2,Z). European Journal of Mathematics. 5(3), 909–928.
Kalinin, Nikita, and Mikhail Shkolnikov. “Tropical Formulae for Summation over a Part of SL(2,Z).” European Journal of Mathematics, vol. 5, no. 3, Springer Nature, 2019, pp. 909–928, doi:10.1007/s40879-018-0218-0.
All files available under the following license(s):
Copyright Statement:
This Item is protected by copyright and/or related rights. [...]

Link(s) to Main File(s)
Access Level
OA Open Access

Export

Marked Publications

Open Data IST Research Explorer

Sources

arXiv 1711.02089

Search this title in

Google Scholar